# SDR 29GA2015040700001

- Difficulty date: March 30, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 32,622 hours, 36,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 900050
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR JAMS WHEN OPENING AND CLOSING.  REPLACED GAS SPRING ASSY AND AIRSTAIR ARM, OPS CHECKED GOOD.
